# SDR UIEA2025040400443

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 98,778 hours, 22,645 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 175T20013
- Condition: Debonded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VERTICAL STABILIZER SKIN PANEL BTW FSS 270.784 TO FSS 118.75 PANEL WITH DISBONDED.( LH VERTICAL STABILIZER SKIN PANEL WAS REPLACED IAW SRM 51-10-02-0G-0 PAR 9 REV 52 15-APR-25. NO FURTHER DEFECTS NOTED. )
